Alert archive / Wisconsin / Gale Warnings in 2017

Gale Warning 7, NWS Green Bay, WI

April 19, 2017

NWS Green Bay, WI issued this gale warning at Apr 19, 2017, 3:35 AM CDT. It took effect at Apr 20, 2017, 1:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2017, 3:35 AM CDT (08:35 UTC)
In effect from
Apr 20, 2017, 1:00 AM CDT
Expired
Apr 20, 2017, 12:00 PM CDT
In force
11 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

942 
WHUS73 KGRB 190835
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CDT WED APR 19 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT...

.AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY
WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR
COUNTY THROUGH THURSDAY MORNING ALONG WITH HIGH WAVES. FURTHER
SOUTH WINDS AND WAVES ARE EXPECTED TO REACH 20 TO 25 KNOTS AT
TIMES. WINDS ARE EXPECTED TO DISSIPATE THURSDAY NIGHT AS THE
SYSTEM TRACKS OFF TO THE EAST.

LMZ521-541-191645-
/O.NEW.KGRB.GL.W.0007.170420T0800Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
335 AM CDT WED APR 19 2017

...GALE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT THURSDAY. 

* WINDS...EAST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES...5 TO 8 FEET TONIGHT, BUILDING TO 6 TO 10 FEET THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-191645-
/O.NEW.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
335 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT THURSDAY. 

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-191645-
/O.NEW.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT FRIDAY. 

* WINDS...EAST 10 TO 20 KNOTS TONIGHT, VEERING SOUTHEAST THURSDAY
  MORNING THEN SOUTHWEST THURSDAY AFTERNOON.

* WAVES...3 TO 5 FEET, BUILDING TO 4 TO 7 FEET TONIGHT AND
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
6 follow-up statements
208 
WHUS73 KGRB 191444
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT WED APR 19 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT...

.AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY
WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR
COUNTY THROUGH THURSDAY MORNING ALONG WITH HIGH WAVES. FURTHER
SOUTH WINDS AND WAVES ARE EXPECTED TO REACH 20 TO 25 KNOTS AT
TIMES. WINDS ARE EXPECTED TO DISSIPATE THURSDAY NIGHT AS THE
SYSTEM TRACKS OFF TO THE EAST.

LMZ521-541-192245-
/O.CON.KGRB.GL.W.0007.170420T0800Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
944 AM CDT WED APR 19 2017

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
THURSDAY...

* EAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  EARLY THURSDAY MORNING. THE WINDS WILL DECREASE TO 10 TO 20 
  KNOTS AROUND MIDDAY ON THURSDAY. 

* WAVES BUILDING TO 5 TO 8 FEET TONIGHT, AND 6 TO 10 FEET 
  THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND 
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS 
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET 
OF GALE CONDITIONS.

&&

$$

LMZ522-192245-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
944 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT THURSDAY...

* EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KTS LATE THIS EVENING AND OVERNIGHT...VEERING SOUTHWEST 10 TO 20
  KNOTS THURSDAY MORNING.
 
* WAVES BUILDING TO 2 TO 4 FEET TONIGHT AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-192245-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
944 AM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT FRIDAY...

* EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS LATER THIS EVENING AND OVERNIGHT, VEERING SOUTHEAST AND
  THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. 

* WAVES BUILDING 4 TO 7 FEET TONIGHT AND THURSDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
719 
WHUS73 KGRB 192105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT WED APR 19 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT...

.AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY
WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR
COUNTY TONIGHT THROUGH THURSDAY MORNING. A LULL IN THE WINDS IS
EXPECTED THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OVER
THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE
THURSDAY INTO FRIDAY MORNING. 

LMZ521-541-200515-
/O.EXT.KGRB.GL.W.0007.170420T0600Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
405 PM CDT WED APR 19 2017

...GALE WARNING NOW IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

* EAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  LATE TONIGHT INTO EARLY THURSDAY MORNING. THE WINDS WILL 
  DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY ON THURSDAY. 

* WAVES BUILDING TO 3 TO 6 FEET ON THE BAY TONIGHT. WAVES ON LAKE
  MICHIGAN WILL BUILD TO 5 TO 8 FEET TONIGHT, AND TO 6 TO 10 FEET
  THURSDAY MORNING. 

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE
  ISSUED ONCE THE GALE WARNING ENDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-200515-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
405 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT THURSDAY...

* EAST WINDS INCREASING TO 30 KNOTS LATE THIS EVENING AND
  OVERNIGHT...VEERING WEST 10 TO 20 KNOTS THURSDAY MORNING. 

* WAVES BUILDING TO 2 TO 4 FEET TONIGHT INTO THURSDAY MORNING.

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL
  LIKELY BE ISSUED ONCE THE GALE WARNING ENDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-200515-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
405 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT FRIDAY...

* EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS LATE THIS EVENING AND OVERNIGHT, VEERING SOUTHEAST AND 
  THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. 

* WAVES BUILDING 3 TO 6 FEET TONIGHT INTO THURSDAY MORNING.

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL
  LIKELY BE ISSUED ONCE THE GALE WARNING ENDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
806 
WHUS73 KGRB 200256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 PM CDT WED APR 19 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT...

.AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY
WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR
COUNTY LATE TONIGHT THROUGH THURSDAY MORNING. A LULL IN THE WINDS
IS EXPECTED THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES 
OVER THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED 
LATE THURSDAY INTO FRIDAY MORNING.

LMZ521-541-201100-
/O.CON.KGRB.GL.W.0007.170420T0600Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
956 PM CDT WED APR 19 2017

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* EAST TO NORTHEAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35
  KNOT GALES LATE TONIGHT INTO EARLY THURSDAY MORNING. THE WINDS 
  WILL DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY ON THURSDAY. 

* WAVES BUILDING TO 3 TO 6 FEET ON THE BAY TONIGHT. WAVES ON 
  LAKE MICHIGAN WILL BUILD TO 5 TO 8 FEET TONIGHT, AND TO 6 TO 
  10 FEET THURSDAY MORNING. 

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY 
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL 
  BE ISSUED ONCE THE GALE WARNING ENDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-201100-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
956 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* EAST TO NORTHEAST WINDS INCREASING TO 30 KNOTS LATE THIS 
  EVENING AND OVERNIGHT...VEERING WEST 10 TO 20 KNOTS THURSDAY 
  MORNING. 

* WAVES BUILDING TO 2 TO 4 FEET TONIGHT INTO THURSDAY MORNING.

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY 
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL 
  LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-201100-
/O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
956 PM CDT WED APR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* EAST TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS
  TO AROUND 30 KNOTS LATE THIS EVENING AND OVERNIGHT, VEERING 
  SOUTHEAST AND THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. 

* WAVES BUILDING 3 TO 6 FEET TONIGHT INTO THURSDAY MORNING.

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY 
  AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL 
  LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
144 
WHUS73 KGRB 200847
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CDT THU APR 20 2017

...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT...

.AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY
WINDS THIS MORNING. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN
DOOR COUNTY THIS MORNING. A LULL IN THE WINDS IS EXPECTED 
LATE THIS MORNING AND EARLY THIS AFTERNOON AS THE LOW PRESSURE 
SYSTEM MOVES OVER THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE
EXPECTED LATE TONIGHT INTO FRIDAY MORNING.

LMZ521-541-201700-
/O.EXT.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
347 AM CDT THU APR 20 2017

...GALE WARNING NOW IN EFFECT UNTIL NOON CDT TODAY...

* NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES THIS
  MORNING. THE WINDS WILL BECOMING NORTH AND DECREASE TO 10 TO 20
  KNOTS AROUND MIDDAY. 

* WAVES BUILDING TO 4 TO 7 FEET ON THE BAY THIS MORNING. WAVES ON
  LAKE MICHIGAN WILL BUILD TO 6 TO 10 FEET THIS MORNING, SUBSIDING
  TO 5 TO 8 FEET THIS AFTERNOON. 

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THIS AFTERNOON 
  THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED 
  ONCE THE GALE WARNING ENDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-201700-
/O.EXT.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
347 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* NORTHEAST WINDS 15 TO 25 KNOTS THIS MORNING, BACKING NORTHWEST
  10 TO 15 KNOTS THIS AFTERNOON. 

* WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-201700-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
347 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* NORTHEAST WINDS 10 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS
  THIS MORNING, BACKING WEST 10 TO 15 KNOTS THIS AFTERNOON, THEN
  BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT.

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
528 
WHUS73 KGRB 201538
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 AM CDT THU APR 20 2017

...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT...

.AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS
EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE
AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE 
TONIGHT INTO FRIDAY MORNING.

LMZ521-541-201700-
/O.CON.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1038 AM CDT THU APR 20 2017

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* GUSTS TO 15 TO 25 KNOTS IN THE MORNING DIMINISHING TO 10 TO 20
  KNOTS AROUND MIDDAY.

* WAVES DIMINISH TO 3 TO 5 FEET OVER THE NORTHERN BAY AND DOWN TO
  2 TO 4 FEET TOMORROW.
  

* GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THIS AFTERNOON 
  THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED 
  ONCE THE GALE WARNING ENDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-201700-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1038 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* NORTHEAST WINDS 15 TO 25 KNOTS THIS MORNING, BACKING NORTHWEST 
  10 TO 15 KNOTS THIS AFTERNOON. 

* WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-202345-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1038 AM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* NORTHEAST WINDS 10 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS 
  THIS MORNING, BACKING WEST 10 TO 15 KNOTS THIS AFTERNOON, THEN 
  BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. 

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
234 
WHUS73 KGRB 201704
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 PM CDT THU APR 20 2017

...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT...

.AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS
EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE
AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE
TONIGHT INTO FRIDAY MORNING.

LMZ521-210115-
/O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
/O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-210115-
/O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/
/O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES 5 TO 8 FEET, SUBSIDING TO 3 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-210115-
/O.EXP.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/
/O.NEW.KGRB.SC.Y.0034.170420T1704Z-170421T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS...NE WIND 10 TO 20 KTS INCREASING BACK TO 15 TO 25 KNOTS
  OVERNIGHT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-210115-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1204 PM CDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WINDS WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 
  KNOTS TONIGHT. 

* WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 19, 3:27 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 19, 3:27 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
327 AM CDT Wed Apr 19 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 326 AM CDT Wed Apr 19 2017

There will be a brief dry period this morning as a low pressure
system tracks along the cold front laid out across northern
Illinois, lifting it back north as a warm front tonight. Rain
chances this afternoon will be chancy, mainly confined to the
western and southern cwa as a shortwave tracks through the
western Great Lakes. Highs today will mainly be in the 50s, right
around normal for this time of year.

The best rain chances arrive tonight as the warm front lifts north
with very strong isentropic lift as winds are strong and
perpendicular to the isentropic surface. The warm air associated
with this system appears to have trended a bit farther north than
previous runs. This means thunder chances will be farther north
along with a marginal chance for severe across the extreme
southern cwa given very strong winds just above the surface as
MUCAPE values soar to 500 to 1000 J/kg tonight with winds of 60
knots just 3k ft off the surface. If thunderstorms can bring these
winds down to the surface they would have a good shot at wind
damage, however given the strong inversion in place this could be
an issue, hence the marginal threat for severe weather. What does
not appear to be marginal is the amount of rain we are looking at
tonight. The very strong dynamics and available moisture could
lead to an inch or more of rain during the overnight hours across
a widespread area with heavy rain expected at times. This will
likely exacerbate any flooding concerns across area rivers.
Therefore will issue an ESF to highlight the flooding concerns
expected with this system.

The low will lift northeast on Thursday, bringing cold air in
behind it and ending the precipitation chances during the day.
Given the continued northward trend of this low snowfall chances
continue to diminish with each run. This set of runs appears to
give a fairly small chance of a changeover, this combined with the
very wet ground that will be in place will keep snowfall
accumulations muted if there is any at all.

.LONG TERM...Thursday Night Through Tuesday
Issued at 326 AM CDT Wed Apr 19 2017

Rain chances linger into Thursday evening, mainly across northern
Wisconsin, as the upcoming system continues to move away from the
state. Rain may change to a little snow or a wintry mix near the
Michigan border before it departs by 12Z Friday.

Surface high pressure and a mid level ridge should keep things dry
over the weekend. There is a slight chance for rain and/or snow
across the north late Sunday night in warm advection ahead of the
next approaching surface low and mid level trough. There is a
chance for rain in central and north central Wisconsin starting
Monday afternoon with the approaching system. Rain chances spread
across the rest of the forecast area Monday evening and
precipitation chances continue throughout the night. There could
be some snow or mixed rain and snow in the far north during the
night. Rain chances continue into Tuesday morning in the north
before coming to an end during the afternoon as the system
departs.

Highs should be mostly in the 50s through the period and lows
will generally be in the upper half of the 20s and the 30s.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1005 PM CDT Tue Apr 18 2017

Isolated showers will depart eastern Wisconsin late this evening
as a cold front slides over eastern Wisconsin. MVFR/IFR cigs will
drift into the area overnight on west to northwest winds. A ridge
of high pressure will then drift over the northern Great Lakes
late tonight into Wednesday morning. Drier air on north to
northeast winds will spread into northern Wisconsin to improve
conditions to mainly VFR levels. What clearing that does occur
will likely be brief as clouds will be on the increase again
Wednesday with the approach of another frontal system. Showers and
storms may reach central and northcentral Wisconsin mid to late
afternoon and then widespread rain with lowering cigs will spread
over the area Wednesday evening.
&&

.MARINE...
Issued at 326 AM CDT Wed Apr 19 2017

A strong low pressure system will bring a tight pressure gradient
and gusty easterly winds as it tracks over southern Wisconsin
later tonight and Thursday morning. Gale force wind gusts are
expected near Death's Door and around the northern portion of
Door County during this period. Therefore a Gale Warning has been
issued for the central Bay of Green Bay and the Lake Michigan
nearshore waters north of Sturgeon Bay. Farther south closer to
the low winds will gust to 20 to 25 knots along with higher waves.
A small craft advisory has been issued for the rest of the zones
starting tonight and lasting through Thursday night for the Lake
Michigan nearshore zones. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......TDH
MARINE.........Kurimski
Hazardous weather outlook, Apr 18, 3:02 PM CDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
302 PM CDT Tue Apr 18 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
302 PM CDT Tue Apr 18 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Rest of the afternoon and tonight

An isolated thunderstorm is still possible for the remainder
of the afternoon into early this evening. Severe weather is not
expected.

Some rivers and streams in central and far northeast Wisconsin are
near or above bankfull and running fast. Be sure to use extra
caution near rivers and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Significant rainfall is possible Wednesday night into Thursday.
If you are in a flood prone area be sure to monitor the latest
forecasts and statements concerning potential river flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-192015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
302 PM CDT Tue Apr 18 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Conditions hazardous to small craft will continue into this
evening, due to gusty winds and high waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Conditions hazardous to small craft are possible Wednesday night
through Thursday night, and again Monday into Tuesday.

Eckberg/Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:35 AM CDTSmall Craft AdvisoryGRB54 hr

Nearby

Gale Warnings in Wisconsin, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.